# SDR SWAA2022092243362

- Difficulty date: August 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOP SILL FROM STA 294.5+7 TO STA 348.2+6; WL 208 TO WL 209; LBL 54 TO LBL 62. / REMOVED CORROSION FROM FWD ENTRY DOOR MOP SILL AT STA 335 LBL 59 WL 208 WITH ORIGINAL THICKNESS 0.090' AND WITH MEASUREMENTS OF THE REWORKED AREA OF L= 1.200' W= 0.800' D= 0.015' FOUND OUT OF LIMITS IAW SRM 53-10-15-0I-1 TOOL DIAL DEPTH GAUGE ID: ATS401 S/N UNKNOWN DATE: 10/2021 DUE: 10/2022;[02] VERIFIED APPLICABILITY FOR SRM 53-10-15-0I-1REMOVED CORROSION FROM FWD ENTRY DOOR MOP SILL AT STA 335 LBL 59 WL 208 WITH ORIGINAL THICKNESS 0.090' AND WITH MEASUREMENTS OF THE REWORKED AREA OF L= 1.200' W= 0.800' D= 0.015' FOUND OUT OF LIMITS IAW SRM 53-10-15-0I-1; SRM 51-10-02TOOL DIAL DEPTH GAUGEID: ATS401S/N UNKNOWNDATE: 10/2021DUE: 10/2022;REMOVED ON FWD ENTRY DOOR MOP SILL FROM BS 360 TO 270 WL 208 LBL 54 T0 LBL 62 IAW SRM 51-40-02-0G-0;LOCATED AND DRILLED FWD ENTRY DOOR MOP SILL BS 360 -270 WL 208 LBL 54 LBL 62 IAW SRM 51-40-05-0G-0;BEGAN INSTALLING MOP SIL ON FWD ENTRY DOOR BS 270 TO BS 360 WL 208 LBL 54 LBL 62 IAW SRM 51-40-02 AND DWG: 141A8110 ID:0011 REV:-  APPLIED SEALANT BMS 5-95 C-20 AT 03-SEP-2022 03:55 UTC;[12] INSTALLED 100% TEMPORARY OR PERMANENT FASTENER FOR PRIOR SQUEEZE OUT TIME EXPIRATION IAW SRM 51-40-02 ; SRM 51-20-05 .;[13] VERIFIED CORRECTIVE ACTIONS #11; #12.;[14] INSTALLED MOP SILL ON FWD ENTRY DOOR BS 270 TO BS 360 WL 208 LBL 54 LBL 62 IAW SRM 51-40-02 AND DWG: 141A5220 ID:0001 REV:- DWG:141A8110 ID:0011 REV
